# SDR UPS97824936

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING BITE TEST, EMERG LIGHTS DID NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK.  EMERGENCY LIGHTS, OPS CK GOOD.
